Print

Print


Thanks to each one who checked their sources on this question. We
have not found a documented link between this combination and
Neuroleptic Malignant Syndrome. But each of the two drugs may
cause it.
/Mary

-------- Original Message --------
Subject: Geodon-Zoloft interaction
Date: Fri, 5 Jul 2002 13:18:54 -0400
From: Mary O Walker <[log in to unmask]>
Reply-To: Mary O Walker <[log in to unmask]>
Organization: New Jersey Department of Human Services
To: [log in to unmask]

I have been asked if I can find reports of an interaction between

ziprasidone (Geodon) and sertraline (Zoloft) that would cause
Neuroleptic Malignant Syndrome (NMS). Our pharmacist checked
ePocrates and did not find anything. He called Pfizer, but they
are on Holiday. I have searched Hansten & Horn's, Medline,
PsychInfo, Google to no avail.

These concerns may lead to change of patient treatment, so any
help would be appreciated. Responses to this email
[log in to unmask] would reach me most immediately.

Mary O. Walker, Librarian
Health Science Library, Greystone Park Psychiatric Hospital
Central Avenue, Greystone Park, NJ 07950
(973) 538-1800 x4591  [log in to unmask]




THIS E-MAIL, INCLUDING ANY ATTACHMENTS, IS INTENDED SOLELY FOR THE PERSONAL AND
CONFIDENTIAL USE OF THE SENDER AND RECIPIENT(S) NAMED ABOVE.  THIS MESSAGE
INCLUDES ADVISORY, CONSULTATIVE AND/OR DELIBERATIVE MATERIAL AND, AS SUCH, IS
PRIVILEGED AND CONFIDENTIAL AND NOT A PUBLIC DOCUMENT.  ANY INFORMATION IN THIS
E-MAIL IDENTIFYING A CLIENT OF THE DEPARTMENT OF HUMAN SERVICES IS CONFIDENTIAL.
IF YOU HAVE RECEIVED THIS E-MAIL IN ERROR, YOU MUST NOT REVIEW, TRANSMIT,
CONVERT TO HARD COPY, COPY, USE OR DISSEMINATE THIS E-MAIL OR ANY ATTACHMENTS TO
IT AND YOU MUST DELETE THIS MESSAGE.  YOU ARE REQUESTED TO NOTIFY THE SENDER BY
RETURN E-MAIL.